# SDR UPS98228284

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OVERHEAD EMERG LIGHT DIM ON TEST.  REMOVED AND REPLACED BATT PACK OPS CHECK GOOD PER MM 33-50-01.
